# SDR AMTA200800066

- Difficulty date: February 10, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6227999003
- Part serial: 7U4W
- Condition: Faulty
- Location: Cockpit
- Part time: 20,977 hours, 6,478 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG EICAS DISPLAY IN VIEW.  REMOVED AND REPLACED LOWER EICAS DISPLAY IAW AMM 24-41-01.  OPS CHECK GOOD.  (K)
